Algebraic & Geometric Topology

Fixed point adjunctions for equivariant module spectra

J P C Greenlees and Brooke Shipley

Full-text: Open access

Abstract

We consider the Quillen adjunction between fixed points and inflation in the context of equivariant module spectra over equivariant ring spectra, and give numerous examples including some based on geometric fixed points and some on the Eilenberg–Moore spectral sequence.

Article information

Source
Algebr. Geom. Topol., Volume 14, Number 3 (2014), 1779-1799.

Dates
Received: 16 February 2013
Revised: 23 October 2013
Accepted: 8 November 2013
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513715920

Digital Object Identifier
doi:10.2140/agt.2014.14.1779

Mathematical Reviews number (MathSciNet)
MR3212584

Zentralblatt MATH identifier
1297.55013

Subjects
Primary: 55P42: Stable homotopy theory, spectra
Secondary: 55N91: Equivariant homology and cohomology [See also 19L47] 55P91: Equivariant homotopy theory [See also 19L47]

Keywords
equivariant spectra fixed points Quillen adjunction

Citation

Greenlees, J P C; Shipley, Brooke. Fixed point adjunctions for equivariant module spectra. Algebr. Geom. Topol. 14 (2014), no. 3, 1779--1799. doi:10.2140/agt.2014.14.1779. https://projecteuclid.org/euclid.agt/1513715920


Export citation

References

  • G Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann. of Math. 120 (1984) 189–224
  • B Day, On closed categories of functors, from: “Reports of the Midwest Category Seminar, IV”, Lecture Notes in Mathematics 137, Springer, Berlin (1970) 1–38
  • A W M Dress, Contributions to the theory of induced representations, from: “Algebraic $K\!$–theory, II: “Classical” algebraic $K\!$–theory and connections with arithmetic”, (H Bass, editor), Lecture Notes in Math. 342, Springer, Berlin (1973) 183–240
  • W G Dwyer, Strong convergence of the Eilenberg–Moore spectral sequence, Topology 13 (1974) 255–265
  • A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997)
  • J P C Greenlees, Equivariant functional duals and completions at ideals of the Burnside ring, Bull. London Math. Soc. 23 (1991) 163–168
  • J P C Greenlees, A rational splitting theorem for the universal space for almost free actions, Bull. London Math. Soc. 28 (1996) 183–189
  • J P C Greenlees, Rational $S\sp 1$–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 661, Amer. Math. Soc. (1999)
  • J P C Greenlees, J P May, Completions of $G$–spectra at ideals of the Burnside ring, from: “Adams Memorial Symposium on Algebraic Topology, 2”, (N Ray, G Walker, editors), London Math. Soc. Lecture Note Ser. 176, Cambridge Univ. Press (1992) 145–178
  • J P C Greenlees, J P May, Some remarks on the structure of Mackey functors, Proc. Amer. Math. Soc. 115 (1992) 237–243
  • J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 543, Amer. Math. Soc. (1995)
  • J P C Greenlees, B Shipley, An algebraic model for free rational $G$–spectra, to appear in Bull London Math. Soc
  • J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant stable homotopy theory
  • J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant stable homotopy theory, new version in preparation
  • J P C Greenlees, B Shipley, The cellularization principle for Quillen adjunctions
  • M Hill, M Hopkins, Equivariant multiplicative closure
  • P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003)
  • L G Lewis, Jr, The category of Mackey functors for a compact Lie group, from: “Group representations: cohomology, group actions and topology”, (A Adem, J Carlson, S Priddy, P Webb, editors), Proc. Sympos. Pure Math. 63, Amer. Math. Soc. (1998) 301–354
  • L G Lewis, Jr, J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer, Berlin (1986)
  • M A Mandell, $E\sb \infty$ algebras and $p$–adic homotopy theory, Topology 40 (2001) 43–94
  • M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc. (2002)
  • J E McClure, $E\sb \infty$–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917–1922
  • S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287–334
  • S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103–153
  • J Ullman, Tambara functors and commutative ring spectra